0
Advil Children's Fever Reducer Pain Reliever Ibuprofen Grape Suspension

Advil Children's Fever Reducer Pain Reliever Ibuprofen Grape Suspension

Provider: Pfizer Consumer Healthcare
$7.59
Qty: Add to Cart

4 oz pkg

 

  • Reduces fever for up to 8 hours
  • Easy-to-swallow liquid suspension
  • Relieves minor aches and pains associated with the flu or common cold

 

Advil® Children's Suspension Grape-Flavored Liquid Fever Reducer/Pain Reliever. Ibuprofen 100mg (NSAID) per 5ml. Fever. Aches & pains. Lasts up to 8 hours. For ages 2-11 years. Alcohol-free. Uses: Temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Long lasting: up to 8 hours of fever reduction. Great convenience: long duration means fewer doses needed per day. Alcohol-free. Questions or comments? Call toll-free 1-800-88-ADVIL or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.advil.com. ©2011 Pfizer Inc.

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with children's Advil suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Dosing chart: Weight (lb): Under 24 lb - Age (yr): under 2 yr - ask a doctor. Weight (lb): 24-35 lb - Age (yr): 2-3 yr - Dose (tsp): 1 tsp. Weight (lb): 36-47 lb - Age (yr): 4-5 yr - Dose (tsp): 1 1/2 tsp. Weight (lb): 48-59 lb - Age (yr): 6-8 yr - Dose (tsp): 2 tsp. Weight (lb): 60-71 lb - Age (yr): 9-10 yr - Dose (tsp): 2 1/2 tsp. Weight (lb): 72-95 lb - Age (yr): 11 yr - Dose (tsp): 3 tsp. Other information: Each teaspoon contains: sodium 3mg. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). See bottom of box for lot number and expiration date.

Manufacturer

Pfizer Consumer Healthcare

Address

Madison, NJ 07940 USA

Phone

1-800-88-ADVIL